Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Warrior

Back pain and accutane? Anyone?

Recommended Posts

Hey guys,

Im on my 28th day taking 40mg accutane and am experiencing some back pains lately. It dissapperas when I lie down but mostly occurs when I am sitting down. I was wondering if this has happened to anyone else and if so, does it continue or dissapear. I spoke to my derm about it today and he said that it should dissappear in a week or so. How has it been for you guys?

Share this post


Link to post
Share on other sites

I still suffer from back pain caused by taking accutane and I finished my last cycle over a year ago (had 2 cycles in total). Seems to be here to stay for me, although I have no idea if this is a common occurance.

Share this post


Link to post
Share on other sites

Hey JJ,

How bad is your back pain now? Is it better or worse then it was during accutane. Also, you said that youve taken 2 rounds of accutane, did the pain start during your first course or second? Have you had any back pains prior to taking accutane?

Share this post


Link to post
Share on other sites
Guest agentx

hey, yea i also have been getting back pains lately, ive only been on 20 mg a day for 10 days but still. and my muscles ache. Its not THAT serious but still it is there.

And warrior how was your acne before accutane? compared to me? take a llook at my pic in the gallery, and how is it now?

cheeRs!

Share this post


Link to post
Share on other sites

Warrior,

My back pain is not severe by any means, pretty much like agentx describes his. I developed it during my first course of roaccutane and it hasn't really improved at all since I finished the second course. I had never had any back problems at all prior to taking roaccutane and can think of no other reason as to why it might have ocurred - am certain it was caused and continues to persist due to taking roaccutane.

Share this post


Link to post
Share on other sites

Hey agentx,

My acne prior to starting accutane was not too severe. I just tool it cuz I was just sick of dealing with it. I've suffered from acne for 8 years, although it has been on and off. But I am definitly through with suffereing and want to try something that can potentially keep it under control for the rest of my life. Only thing is the back pain. I dunno if its from a accutane or from my extremely active lifestlye of ice hockey, basketball, weight training, and golfing. Maybe I gotta rest more on accutane.

Share this post


Link to post
Share on other sites

Im also having back pains too. Im experiencing so many side effects that im really considering going back to minocycline. Anyone know whats safer? Long-term antibiotics or 6 mos. of accutane. Im just afraid that my back pain and thinning hair wont reverse.

Share this post


Link to post
Share on other sites

I was on Ro (Accutane) approx 2 years ago but didn't have back pain problem at the time. Recently all of sudden I felt pain from my neck down to my shoulder blades and it is constantly occured if I'm stressed out or spent too long in front of computer. I'm wondered whether this is a result of post Ro (Accutane) treatment.

Share this post


Link to post
Share on other sites

I dont have any pain in my back, but mayB you sit in front of computer too much? :)/ later dudes Marc

Share this post


Link to post
Share on other sites

i have been on accutane for nearly a month. on 40mg for the last 3 weeks and recently been getting really bad back pains. when i lean over to pick something up or whatever, when i come back up, it aches like mad. hope it doesn't last.

Share this post


Link to post
Share on other sites
Guest agentx

well ... i also have back pains ... sometimes more sometimes less ... but i still carry on my normal lifestyle ( which is quite dull if i may add ) anway ... as far as i know, not many people have said that the pains continued after they finished the treatment ... its just the accutane, bear with it ... back pain is nothing compared to acne :)

CheerS!

Share this post


Link to post
Share on other sites

i was on accutane for like 4 months... stopped for a bit because i couldn't get a bloodtest done and was dealing with a few injuries. was taking 80mg/day in two 40mg doses. i am 16 now, 5'9", 205lbs. i started getting back pain with accutane when i added heavy barbell shoulder presses to my sports training regime. i fixed this by switching to one armed dumbell shoulder presses. i have recently started up again with a 100mg dose... 40mg morning/60mg @ night. i am training hard but do not have any kind of back pain. i feel the key to avoiding back pain is strengthening your back and core muscles with exercise. try weighted crunches and deadlifts once a week and your back will feel just peachy :D

Share this post


Link to post
Share on other sites

I think entic must be right!

I exercised a little 2 weeks ago, worked out in the gym and my spine aches, which were bearable just to add, diminished and even dissappeared. Lately, I haven't been execising and my pains are beginning to come back!

I must pay a visit to my gym :D/

Share this post


Link to post
Share on other sites

i strongly recommend you guys to do a little strength work for your core... your lower back and abs. it goes a long way. pm me if you need any help getting started .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×